HOME
ABOUT US
EVENTS & NEWS
RESEARCH GROUP
GRADUATE STUDENTS
VISITORS
COURSES
SEMINARS
CONFERENCES
LECTURES
GETTING HERE
USEFUL LINKS
 

 

Deyu Zhang

Curriculum Vitae

Family name and given name

Family name: Zhang; given name: Deyu

 

 

Address

Department of Mathematics
Shandong Normal University
Jinan, Shandong 250014
P.R. China
Email: zdy_78(at)mail.sdu.edu.cn

 

Education

Ph.D.: Shandong University, 2006
M.S.: Shandong Normal University, 2003
B.S.: Shandong Normal University, 2000

 

Professional Positions

2007-: Associate Professor, Shandong Normal University
2006-2007: Lecturer, Shandong Normal University

 

Research Interests

Automorphic forms, Exponential sums

 

Grants

2011-2013: National Natural Foundation (Grant No. 11001154), by the National                         Natural Science Foundation
2011-2013: Shandong Province Natural Science Foundation (Grant                                         No. ZR2010AQ009)
2010-2012: Research Award Foundation for Young Scientists of Shandong                                Province (Grant No. BS2009SF018)
2010-2011: Young Scholars Foundation, by the School of Mathematical                                 Sciences, Shandong  Normal University
2009-2010: Tianyuan Mathematics Foundation (Grant No. 10826028), by                                  the National Natural Science Foundation

 

Publications

[13] (with W. G. Zhai) Mean Values of a Class of Arithmetical Functions, submitted.
[12] (with W. G. Zhai) On the mean value of the index of composition of an integral        ideal, to appear in Journal of Number Theory.
[11] (with W. G. Zhai) On the fifth-power moment of Delta (x), to appear in                  International Journal of Number Theory.
[10] (with W. G. Zhai) Mean Values of a Gcd-Sum Function Over Regular Integers      Modulo n, Journal of Integer Sequences, Vol. 13 (2010), Article 10.3.8.
[9] Zero density estimates for automorphic L-functions, Acta Mathematica Sinica,      English series, Vol 25, No 6, 2009, 945-960.
[8] (with W. G. Zhai, Y. Tanigawa) On higher-power moments of Riesz error term
     in Rankin-Selberg problem, Science in China Ser. A Mathematics, (9) 37, 2007,      1017-1028.
[7] A zero-density estimate for automorphic L-functions, Northeast Math J., (22) 2,      2006, 131-134.
[6] (with W. G. Zhai) On the k-th power complement of interger n, Journal of                Shandong University, (41) 4, 2006, 4-6.
[5] (with W. G. Zhai) On certain divisor sum over square-full integers, Journal of           Shandong University, (41) 2, 2006, 63-68.
[4] (with W. G. Zhai) On differences of two relative prime cubes (in Chinese), Acta      Mathematica sinica, (49) 5, 2006, 1181-1188.
[3] (with W. G. Zhai) On integers n coprime to n^{c} (in Chinese), Acta Mathematica      sinica, (49) 2, 2006, 469-472.
[2] (with W. G. Zhai) Estimates of maximal divisor of k-th power (in Chinese), Acta      Mathematica sinica, (49) 1, 2006, 205-214.
[1] (with W. G. Zhai) On the Waring-Goldbach problem in thin sets of primes (II)
     (in Chinese), Acta Mathematica sinica, (48) 5, 2005, 809-816.

 

Homepage:

http://www.maths.sdnu.edu.cn/jpkc/wangjianglu/txs.asp?id=40

 

 

 
[Back]     
 
Copyright © 2007 All rights reserved, Number Theory in Shandong University